# SDR TWAA9805504

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922L
- Make and model: Doug DC-9-32
- Aircraft serial: 47108
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 333
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINT CHECK, FOUND FUSELAGE SKIN PUNCTURED AT FS 333 LONGERON 27R.  REPAIRED PUNCTURE PER SRM 53-04 FIG 38.  (M)
